Alert archive / Oklahoma / Flash Flood Warnings in 2017
Flash Flood Warning 12, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Apr 21, 2017, 8:42 AM CDT for Canadian County, Kingfisher County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2017, 8:42 AM CDT (13:42 UTC)
- Expired
- Apr 21, 2017, 11:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Canadian County, OK, Kingfisher County, OK
The radar
The Norman radar (KTLX), 82 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 9:00 AM CDT | FLASH FLOOD | Okarche, OK | AT LEAST ONE CITY STREET WAS CLOSED DUE TO FLASH FLOODING BETWEEN 9 AM AND 930 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 1.7 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2056 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
416
WGUS54 KOUN 211342
FFWOUN
OKC017-073-211645-
/O.NEW.KOUN.FF.W.0012.170421T1342Z-170421T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
842 AM CDT FRI APR 21 2017
The National Weather Service in Norman has issued a
* Flash Flood Warning for...
Southern Kingfisher County in central Oklahoma...
Canadian County in central Oklahoma...
* Until 1145 AM CDT
* At 841 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain that will move across the warned area this morning. Up
to three inches of rain have already fallen this morning with an
additional one to two inches expected. Flash flooding is occurring
or is imminent.
* Some locations that will experience flooding include...
El Reno, Kingfisher, Yukon, Piedmont, Okarche, Cashion, Calumet,
Concho, Cedar Lake and Richland.
LAT...LON 3597 9768 3558 9768 3538 9826 3538 9830
3571 9831 3573 9828 3572 9821 3576 9821
$$
..speg.2 follow-up statements
739
WGUS74 KOUN 211458
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
958 AM CDT FRI APR 21 2017
OKC017-073-211645-
/O.CON.KOUN.FF.W.0012.000000T0000Z-170421T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kingfisher OK-Canadian OK-
958 AM CDT FRI APR 21 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR
SOUTHERN KINGFISHER AND CANADIAN COUNTIES...
At 957 AM CDT, Doppler radar and automated rain gauges indicated
that in excess of four inches of rain has already fallen over parts
of the warned area. Flash flooding is likely occurring.
Additional rainfall amounts of up to one inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3597 9768 3558 9768 3538 9826 3538 9830
3571 9831 3573 9828 3572 9821 3576 9821
$$299
WGUS74 KOUN 211642
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
1142 AM CDT FRI APR 21 2017
OKC017-073-211651-
/O.EXP.KOUN.FF.W.0012.000000T0000Z-170421T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kingfisher OK-Canadian OK-
1142 AM CDT FRI APR 21 2017
...THE FLASH FLOOD WARNING FOR SOUTHERN KINGFISHER AND CANADIAN
COUNTIES WILL EXPIRE AT 1145 AM CDT...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3597 9768 3558 9768 3538 9826 3538 9830
3571 9831 3573 9828 3572 9821 3576 9821
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 21, 6:27 AM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Apr 21, 6:27 AM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Norman OK
627 AM CDT Fri Apr 21 2017
.DISCUSSION...
&&
.AVIATION... /For the 12z TAFs/
Challenging forecast with regard to timing of convection and
ceilings. Expect numerous amendments throughout the day.
Warm/moist advection is resulting in elevated convection across
much of the area early this morning with the most widespread
convection affecting OKC/OUN/PNC/WWR/GAG and this should continue
through much of the morning. The 12z TAFs are fairly pessimistic
with ceilings and we may be able to refine periods of VFR once we
see how the convection evolves through the morning and early
afternoon.
&&
.PREV DISCUSSION... /issued 351 AM CDT Fri Apr 21 2017/
DISCUSSION...
Severe thunderstorm and heavy rain/flooding potential today and
this evening are the primary concerns.
There is one word to describe today's convective forecast...
complicated. No changes were made to the ongoing Flood Watch.
Before 7 am this morning, isolated to widespread showers and
thunderstorms are expected with the greatest coverage generally
north of I-40. A stronger cap should limit storm coverage in
southern Oklahoma and western north Texas. Coverage of storms is
expected to increase over the next few hours, especially across
northwestern Oklahoma, closer to an approaching mid/upper level
disturbance. Most, if not all, of this activity is expected to
remain elevated in nature. A few storms will likely be severe with
large hail up to golf balls as the main hazard with MUCAPE
1000-2000 J/kg and 0-6 km bulk shear 30-50 kt. Heavy rainfall of
1-2" could occur in a few locations if storms train over the same
areas, which could cause flooding in small areas.
Between 7 am and 2 pm today, the latest HRRR runs have been
consistent with depicting that ongoing activity in the Oklahoma
and northern Texas Panhandle will organize into a large
complex/line of storms and move east/southeast across the body of
Oklahoma, posing a threat for hail and wind. If this complex/line
occurs, which seems likely, the line would likely strengthen
after 10 am, most likely southeast of I-44 and north of the Red
River as it moves into the warm sector/south of the developing
warm front (near a Frederick to Lawton to Holdenville line) with
an increasing damaging wind threat. Sufficient 0-1 km shear around
20 kt could support even some mesovortices along the line of
storms. This combined with rich low level moisture (LCLs under
3000 ft AGL), would allow for a low risk of tornadoes, mainly in
the 06 UTC SPC Day 1 Enhanced Risk area. There may be isolated
discrete supercells ahead of the line, but confidence of
occurrence remains very low before 2 pm. Heavy rainfall may
be a concern as well, mainly in northern Oklahoma.
Between 2 pm this afternoon and midnight tonight, more severe
storms are possible, mainly southeast of I-44. The airmass may be
stabilized by morning/early afternoon convection from the
complex/line of storms mentioned above. However, based on some
latest HRRR runs, the airmass may not get worked and remain quite
unstable (MLCAPE 1500-3000 J/kg) over in parts of central and
southern Oklahoma and western north Texas. Additional isolated to
scattered supercells capable of very large hail may be possible,
anywhere south of a outflow boundary from the likely complex/line
of morning/early afternoon storms and east of a developing
dryline in western north Texas. Not confident redevelopment of
supercells will occur. If supercells can develop, strong low
level shear (0-1 km bulk shear 20-40 kt) and low LCLs below 4000
ft AGL would support a risk for tornadoes. The greatest potential
for very large hail and tornadoes would be in the 06 UTC SPC Day 1
Enhanced Risk area during this time frame. Additional weaker
storms may be over northern Oklahoma.
A cold front will surge south across western Oklahoma late this
afternoon and evening. Some wind gusts may approach 40 mph behind
the cold front passage 4 pm to 2 am, mainly across western
Oklahoma and western north Texas. Rain chances will end west to
east tonight. Breezy and cooler conditions will move into
the area.
Saturday will be cool and dry. A brisk north wind will occur as
well. Skies should slowly clear west to east during the day.
Highs are forecast to be 10-20 degrees below average across
the area.
Saturday night, clear and cool conditions are forecast. Some
patchy frost may be possible, mainly across rural locations in
northern Oklahoma.
Sunday through Tuesday night, dry weather and a warming trend can
be expected.
Wednesday and Thursday, storm chances may increase during this
time, though confidence is low. Above average temperatures
are likely.
MBS
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 66 46 57 40 / 90 50 10 0
Hobart OK 74 45 61 40 / 80 20 0 0
Wichita Falls TX 82 48 64 41 / 40 40 10 0
Gage OK 60 41 59 37 / 90 30 0 0
Ponca City OK 59 44 55 39 / 90 70 10 0
Durant OK 81 50 62 41 / 40 80 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ007-008-012-013-018>020-
023>031-038>040.
TX...None.
&&
10/17/12Hazardous weather outlook, Apr 21, 5:00 AM CDT, 3 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 500 AM CDT Fri Apr 21 2017 OKZ004>048-050>052-TXZ083>090-221000- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 500 AM CDT Fri Apr 21 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is an Enhanced Risk of severe thunderstorms today and this evening across parts of Oklahoma. Location... The Enhanced Risk area is south and east of a line from Waurika to Duncan to Purcell to Seminole. A Slight Risk area surrounds the Enhanced Risk area and is mainly north of the Red River. A Marginal Risk for severe thunderstorms exists for all of western north Texas. Timing... Now through 10 pm this evening. Impacts... Large hail up to golf balls is expected to be the main hazard. Damaging winds up to 70 mph are possible as well. A low risk for tornadoes exists this afternoon and evening southeast of I-44. Discussion... The weather situation remains uncertain today and this evening. Before 2 pm this afternoon, isolated to numerous showers and thunderstorms are expected across Oklahoma due to abundant nearby moisture and lift from a nearby disturbance. One or more clusters or lines of storms will likely form and move east or southeast. Some storms will be severe with large hail and heavy rainfall as the main hazards. A few reports of damaging winds may be possible as well. There may be a low potential for tornadoes with this activity between 10 am and 2 pm southeast of a developing warm front, southeast of a Frederick to Lawton to Holdenville line. Between 2 pm and 10 pm, additional isolated to numerous showers and thunderstorms may form, mainly southeast of I-44. Some discrete supercells may form across central and southern Oklahoma and western north Texas, south of an outflow boundary and east of a dryline. If discrete supercell storms form, very large hail would be the main hazard. Sufficient shear would support a low risk for tornadoes as well, mainly in enhanced risk area across southern Oklahoma. After 10 pm this evening, no severe thunderstorms are expected as cooler and more stable air moves into the area. A few weak thunderstorms may linger across parts of the area late tonight. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across risk areas should prepare for severe weather operations today and this evening. .Heavy Rainfall... Thunderstorms may repeatedly develop over the same areas and lead to excessive rain totals today and this evening. The main area of concern will be locations near Oklahoma City, Kingfisher, and Enid, and points east through early this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Thunderstorms... Thunderstorm chances are expected to return next Wednesday night into Thursday, with severe storms possible. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. MBS
In the hours before
Special weather statement, Apr 21, 7:51 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
751 AM CDT FRI APR 21 2017
OKZ025-027>029-211315-
Grady OK-Oklahoma OK-Cleveland OK-McClain OK-
751 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR east central Grady...southern
Oklahoma...northwestern Cleveland and northwestern McClain Counties
Until 815 AM CDT...
AT 749 AM CDT, strong thunderstorms were along a line extending from
near Oklahoma City to 3 miles southwest of Bridge Creek, moving
northeast at 40 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3520 9741 3510 9784 3533 9770 3534 9767
3537 9767 3542 9764 3555 9721
TIME...MOT...LOC 1249Z 240DEG 36KT 3535 9764 3519 9776
BRBSpecial weather statement, Apr 21, 8:14 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
814 AM CDT FRI APR 21 2017
OKZ015>017-021>024-034-035-211345-
Kiowa OK-Washita OK-Canadian OK-Dewey OK-Caddo OK-Beckham OK-
Greer OK-Custer OK-Blaine OK-
814 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR northern Kiowa...Washita...
western Canadian...southeastern Dewey...northern Caddo...east central
Beckham...northeastern Greer...eastern Custer and southern Blaine
Counties Until 845 AM CDT...
AT 813 AM CDT, strong thunderstorms were along a line extending from
3 miles north of Greenfield to 6 miles south of Hydro to 5 miles
north of Lone Wolf, moving east at 60 MPH.
HAZARDS INCLUDE...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3530 9960 3556 9899 3598 9864 3566 9807
3534 9813 3507 9858 3493 9926
TIME...MOT...LOC 1313Z 289DEG 51KT 3578 9836 3545 9858 3507 9923
BRBSpecial weather statement, Apr 21, 8:15 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 815 AM CDT FRI APR 21 2017 OKZ025-028-029-211345- Oklahoma OK-Cleveland OK-McClain OK- 815 AM CDT FRI APR 21 2017 ...SIGNIFICANT WEATHER ADVISORY FOR southeastern Oklahoma...Cleveland and west central McClain Counties Until 845 AM CDT... AT 813 AM CDT, strong thunderstorms were along a line extending from near Oklahoma City to near Goldsby, moving east at 40 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Minor flooding in areas of poor drainage... PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3507 9759 3539 9747 3552 9714 3511 9714 TIME...MOT...LOC 1313Z 251DEG 36KT 3536 9744 3515 9752 BRB
Local storm report, Apr 21, 8:32 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
832 AM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM HAIL 3 SE NORMAN 35.19N 97.40W
04/21/2017 E1.00 INCH CLEVELAND OK STORM CHASER
&&
DWSpecial weather statement, Apr 21, 8:35 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
835 AM CDT FRI APR 21 2017
OKZ029-030-211400-
Pottawatomie OK-Cleveland OK-
835 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Pottawatomie and
northeastern Cleveland Counties Until 900 AM CDT...
AT 833 AM CDT, strong thunderstorms were along a line extending from
near Harrah to near Norman, moving east at 40 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3546 9680 3511 9695 3512 9734 3537 9723
3538 9714 3539 9714
TIME...MOT...LOC 1333Z 256DEG 34KT 3545 9716 3518 9727
BRBSpecial weather statement, Apr 21, 8:42 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
842 AM CDT FRI APR 21 2017
OKZ018-023-024-027-211415-
Grady OK-Kingfisher OK-Canadian OK-Caddo OK-
842 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Grady...southeastern
Kingfisher...Canadian and northeastern Caddo Counties Until 915 AM
CDT...
AT 839 AM CDT, strong thunderstorms were along a line extending from
near Kingfisher to near Binger, moving southeast at 45 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions. Turn around, don't drown when encountering
flooded roads. Most flood deaths occur in vehicles.
&&
LAT...LON 3537 9767 3503 9803 3528 9849 3583 9808
3583 9767
TIME...MOT...LOC 1339Z 293DEG 39KT 3590 9793 3531 9836
BRBThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 9:53 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 52 min |
| Apr 20, 10:10 PM CDT | Special Weather Statement | OUN | Greer | 50 min |
| Apr 20, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 38 min |
| Apr 20, 10:47 PM CDT | Special Weather Statement | OUN | Kiowa | 43 min |
| Apr 20, 11:08 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 67 min |
| Apr 20, 11:23 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa | 52 min |
| Apr 20, 11:28 PM CDT | Special Weather Statement | OUN | Custer | 47 min |
| Apr 20, 11:29 PM CDT | Special Weather Statement | OUN | Washita | 46 min |
| Apr 20, 11:46 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 44 min |
| Apr 20, 11:53 PM CDT | Special Weather Statement | OUN | Canadian | 37 min |
| Apr 21, 12:00 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 45 min |
| Apr 21, 12:08 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 53 min |
| Apr 21, 12:10 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 34 min |
| Apr 21, 12:15 AM CDT | Severe Thunderstorm Warning | OUN | Blaine | 45 min |
| Apr 21, 12:17 AM CDT | Special Weather Statement | OUN | Garfield, Noble | 43 min |
| Apr 21, 12:25 AM CDT | Severe Thunderstorm Warning | OUN | Custer | 17 min |
| Apr 21, 12:27 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 33 min |
| Apr 21, 12:36 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 39 min |
| Apr 21, 1:06 AM CDT | Special Weather Statement | OUN | Logan | 24 min |
| Apr 21, 1:09 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 28 min |
| Apr 21, 1:12 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 29 min |
| Apr 21, 1:13 AM CDT | Special Weather Statement | OUN | Canadian | 32 min |
| Apr 21, 2:12 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 24 hr |
| Apr 21, 2:12 AM CDT | Special Weather Statement | OUN | Oklahoma | 33 min |
| Apr 21, 2:22 AM CDT | Special Weather Statement | OUN | Canadian | 23 min |
| Apr 21, 2:36 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 39 min |
| Apr 21, 2:50 AM CDT | Special Weather Statement | OUN | Oklahoma | 25 min |
| Apr 21, 3:13 AM CDT | Special Weather Statement | OUN | Lincoln | 32 min |
| Apr 21, 3:15 AM CDT | Special Weather Statement | OUN | Pottawatomie | 30 min |
| Apr 21, 3:30 AM CDT | Special Weather Statement | OUN | Beckham | 30 min |
| Apr 21, 3:32 AM CDT | Special Weather Statement | OUN | Roger Mills | 28 min |
| Apr 21, 3:38 AM CDT | Special Weather Statement | OUN | Lincoln | 22 min |
| Apr 21, 3:47 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 43 min |
| Apr 21, 3:49 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 41 min |
| Apr 21, 3:52 AM CDT | Special Weather Statement | OUN | Seminole | 8 min |
| Apr 21, 4:02 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 43 min |
| Apr 21, 4:23 AM CDT | Severe Thunderstorm Warning | OUN | Dewey | 25 min |
| Apr 21, 4:27 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 24 min |
| Apr 21, 4:33 AM CDT | Special Weather Statement | OUN | Woods | 27 min |
| Apr 21, 4:38 AM CDT | Special Weather Statement | OUN | Blaine, Caddo | 37 min |
| Apr 21, 4:41 AM CDT | Special Weather Statement | OUN | Custer | 34 min |
| Apr 21, 4:54 AM CDT | Special Weather Statement | OUN | Woods | 36 min |
| Apr 21, 5:03 AM CDT | Special Weather Statement | OUN | Harper | 27 min |
| Apr 21, 5:09 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 37 min |
| Apr 21, 5:11 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 49 min |
| Apr 21, 5:12 AM CDT | Special Weather Statement | OUN | Custer | 33 min |
| Apr 21, 5:24 AM CDT | Special Weather Statement | OUN | Grady | 36 min |
| Apr 21, 5:41 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 27 min |
| Apr 21, 5:50 AM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| Apr 21, 5:52 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 38 min |
| Apr 21, 6:32 AM CDT | Special Weather Statement | OUN | Woodward | 28 min |
| Apr 21, 6:43 AM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Apr 21, 6:53 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 15 min |
| Apr 21, 7:16 AM CDT | Special Weather Statement | OUN | Kingfisher | 29 min |
| Apr 21, 7:21 AM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Apr 21, 7:29 AM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Logan, Oklahoma | 3 hr |
| Apr 21, 7:45 AM CDT | Special Weather Statement | OUN | Logan | 30 min |
| Apr 21, 7:47 AM CDT | Special Weather Statement | OUN | Beckham, Custer, Washita | 28 min |
| Apr 21, 7:51 AM CDT | Special Weather Statement | OUN | Cleveland | 24 min |
| Apr 21, 8:05 AM CDT | Flash Flood Warning | OUN | Canadian, Logan, Oklahoma | 4 hr |
| Apr 21, 8:14 AM CDT | Special Weather Statement | OUN | Washita | 31 min |
| Apr 21, 8:15 AM CDT | Special Weather Statement | OUN | Cleveland | 30 min |
| Apr 21, 8:19 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 26 min |
| Apr 21, 8:35 AM CDT | Areal Flood Advisory | OUN | Blaine, Caddo | 3 hr |
| Apr 21, 8:35 AM CDT | Special Weather Statement | OUN | Pottawatomie | 25 min |
| Apr 21, 8:42 AM CDT | Special Weather Statement | OUN | Canadian | 33 min |
| Apr 21, 8:49 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, Kingfisher, Logan, Oklahoma | 41 min |
| Apr 21, 8:57 AM CDT | Special Weather Statement | OUN | Caddo, Comanche, Grady | 33 min |
| Apr 21, 9:04 AM CDT | Special Weather Statement | OUN | Pottawatomie | 26 min |
| Apr 21, 9:16 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Grady, Logan, McClain and 1 more | 59 min |
| Apr 21, 9:31 AM CDT | Special Weather Statement | OUN | Comanche, Cotton, Stephens | 44 min |
| Apr 21, 9:32 AM CDT | Flash Flood Warning | OUN | Lincoln, Logan, Oklahoma | 2 hr |
| Apr 21, 9:42 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, Lincoln, McClain, Pontotoc and 2 more | 63 min |
| Apr 21, 10:17 AM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie, Seminole | 118 min |
| Apr 21, 10:43 AM CDT | Special Weather Statement | OUN | Hughes, Pontotoc, Seminole | 47 min |
| Apr 21, 11:05 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 40 min |
| Apr 21, 12:01 PM CDT | Areal Flood Warning | OUN | Lincoln, Logan, Oklahoma | 3 hr |
| Apr 21, 12:49 PM CDT | Areal Flood Warning | OUN | Blaine, Caddo, Canadian, Kingfisher, Oklahoma | 116 min |
| Apr 21, 12:57 PM CDT | Flash Flood Warning | OUN | Payne | 3 hr |
| Apr 21, 1:43 PM CDT | Special Weather Statement | OUN | Payne | 17 min |
Nearby
Flash Flood Warnings in Oklahoma, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.